MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM GLENOSPHERE

EXACTECH, INC. EQUINOXE; REVERSE 46MM GLENOSPHERE
Model Number EQUINOXE REVERSE 46MM GLENOSPHERE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(device evaluated by mfr): pending evaluation.Concomitant medical products: 320-15-05, 3726546 - eq rev locking screw, 320-20-00, 5250099 - eq reverse torque defining screw kit , 320-46-13, 4509292 - equinoxe reverse 46mm humeral const liner +2.5, 320-10-15, 2826236 - humeral tray +15mm.
 
Event or Problem Description
As reported, approximately 2.5 yrs.Postop, a (b)(6) y/o male with a ¿larger frame¿ came to the or with his right shoulder dislocated.After trailing, the surgeon chose to implant the same sized components that were removed.Devices will not be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and the result of loosened supporting ligaments and muscles, which allowed for dislocation occurring due to the significant ligament reconstruction.Section h11: the following sections have corrected information: (d4) catalog number: 320-46-13, serial number: (b)(6), expiration date: 01-nov-2017, unique identifier (udi) #: (b)(4).

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM GLENOSPHERE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10162574
Report Number1038671-2020-00311
Device Sequence Number3792080
Product Code KWT
UDI-Device Identifier10885862086402
UDI-Public10885862086402
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2017
Device Model NumberEQUINOXE REVERSE 46MM GLENOSPHERE
Device Catalogue Number320-46-13
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date06/17/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;